# SDR USAA050537

- Difficulty date: April 7, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SUPPORT, T-ANGLE, WEB CORRODED AND CRACKED 4 INCHES LONG, 1 INCH WIDE AND 1 INCH, BS 994 WL 208 AFT CABIN FLOOR.  BLENDED SUPPORT, REMOVED AND REPLACED T-ANGLE AND WEB WITH NEW FABRICATED PARTS PER SRM 51-40-02, 53-60-51.  (M)
